MAUDE Adverse Event Report: DEPUY SPINE INC EXPEDIUM ANTERIOR SPINE SYSTEM ANTI-TORQUE STABILIZER; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

DEPUY SPINE INC EXPEDIUM ANTERIOR SPINE SYSTEM ANTI-TORQUE STABILIZER; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 287720180
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exp ant ant- torque stabilizer (part # 287720180 / lot # x0609) was received at us cq.Besides normal surface wear, the device showed no signs of damage.The overall complaint was not confirmed for the received exp ant ant- torque stabilizer (part # 287720180 / lot # x0609).No defect was identified after visual and functional inspections.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the investigation.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A manufacturing related potential cause was not suspected, therefore, per franchise complaint product investigation procedure (b)(4) no manufacturing record evaluation is required.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date in 2020, the final tightener shaft was tapered and became stuck in the counter-torque.The surgeon used a normal shorter tightener to complete the procedure.This report is for one (1) expedium anterior spine system anti-torque stabilizer.This is report 2 of 2 for (b)(4).

Brand Name
EXPEDIUM ANTERIOR SPINE SYSTEM ANTI-TORQUE STABILIZER
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9921052
Report Number1526439-2020-00812
Device Sequence Number11577698
Product Code GEA
UDI-Device Identifier10705034219530
UDI-Public(01)10705034219530
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number287720180
Device Catalogue Number287720180
Device Lot NumberX0609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1